The rate of convergence of the Rothe–Galerkin method for hyperbolic equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 305-316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a14,
author = {L. A. Zhelezovskaya and S. E. Zhelezovsky},
title = {The rate of convergence of the {Rothe{\textendash}Galerkin} method for hyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {305--316},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a14/}
}
TY - JOUR AU - L. A. Zhelezovskaya AU - S. E. Zhelezovsky TI - The rate of convergence of the Rothe–Galerkin method for hyperbolic equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 305 EP - 316 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a14/ LA - ru ID - DE_1992_28_2_a14 ER -
L. A. Zhelezovskaya; S. E. Zhelezovsky. The rate of convergence of the Rothe–Galerkin method for hyperbolic equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 305-316. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a14/